Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

UTI symptoms, do not have sex frequently, taken MDMA, do not wear underwear. Cause of symptoms?

hello i am 16 years old female and today im getting the symptoms of an uti again like frequent urination peeing myself a little bit this is my second time the last time i had one was before the holidays and i havnt been having sex alot like i have it 2 times a month at best maybe its cause i dont wear underwear could that be a problem? i took some MDMA last night so maybe its cause its still in my system i dont know please help
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I have gone through your query and understood your concerns. Due to MDMA you will have urinary retention so that might be the reason you will be dehydrated and drink more water which causes loss of sodium from your body. Watch for 1 day if you still have the symptoms then you need to consult your doctor. Chances of uti are also high but I dont think that the problem right now is uti. Hope this answers your query. Thank you.
Answered: Sat, 7 Dec 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor